MathSciNet Relay Station
MathSciNet bibliographic data
MR1237490 58E12 (35K22 53A10)
Ilmanen, Tom Convergence of the Allen-Cahn equation to Brakke's motion by mean curvature. J. Differential Geom. 38 (1993), no. 2, 417–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement